12 Sep 2010
No, you shouldn't apply steroid cream (such as Vanos) to your genital parts.
Vanos (fluocinonide topical) is a topical steroid. It reduces the actions of chemicals in the body that cause inflammation, redness, and swelling.
Fluocinonide topical is used to treat the inflammation and itching caused by a number of skin conditions such as allergic reactions, eczema, and psoriasis.
- Vanos Information for Consumers
- Vanos Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vanos (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 15 Sep 2009
This was prescribed by a Dermatologist as a last resort. Specialists in this area are out of answers. For over 1 yr. I have had dryness, irritation ...
1 answer • 20 Oct 2012
1 answer • 12 Jan 2015
... various parts but not the genital area? I do have sores in mouth, but they do not hurt. But are long lasting cluster of white hard rough spots. I ...
2 answers • 14 Feb 2015
About 6 weeks ago I was diagnosed with genital warts. Then a couple of weeks ago I noticed I now have warts under my tongue which I assume I got from ...
1 answer • 10 May 2015